# SDR 2014FA0000630

- Difficulty date: July 18, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N84RM
- Make and model: Amtr VANSRV4
- Aircraft serial: 115
- Engine: Lyc IO320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 252430710
- Condition: Failed
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DECLARED AN EMERGENCY DUE TO ENGINE FAILURE.  EXPERIMENTAL FUEL SERVO, PN 2524307-10 HAD THE MID-RANGE AND HIGH RANGE TEST POINTS OUT OF LIMITS WITH EXCESSIVELY RICH FLOW.  DUE TO SERVO MODIFIED WITH COMPONENTS THAT WERE NOT PART OF THE ORIGINAL DESIGN.  THIS SERVO IS NOT A TC`D PART AND IS FOR USE ON EXPERIMENTAL AIRCRAFT ONLY.  RECOMMENDATION IS TO REPAIR/ O/H/ MAINTAIN WITH ORIGINALLY DESIGN COMPONENTS
